Jump to content

Search the Community

Showing results for tags 'Temazepam'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 14 results

  1. I'm new to this site. My sister referred me (mod note: see sister's post here sister-of-saradee-help-needed-urgently-in-nj I'm 45 and have been on meds for bipolar, major depression, Bpd, Attention deficit, social phobia, Gad, panic disorder, dependant personality disorder, etc. I have been taking meds throughout my adult life and am have found no relief. In fact I think I believe these meds are making me sick, keeping me stuck, and making life unbearable. I've been on more antidepressants, tranquilizers, antipsychotics, mood stabilizers than I can remember and am currently taking
  2. I am in my mid-thirties, and I've been on some form of antidepressant since adolescence. As a socially awkward, bullied young person in the throes of puberty, I hit a wall of apathy and sadness sometime in my sophomore year of high school. I no longer had the drive to make the Dean's List or pursue the activities I once enjoyed. This is when a pivotal conversation with my primary care provider occurred. He rolled toward me on a medical stool, pointing at printed charts illustrating neurotransmitters and a faulty brain chemistry. I think I was prescribed Zoloft, but I don't recall the details.
  3. Hi, Just curious if anyone can provide some help. I've had a rough 2015. I was in the ER with a couple of incidents of low sodium. As some of you might know, Lexapro and other SSRIs contribute to that. I've been on Lexapro for 15 years. I also had a night time drinking problem. My Dr told me to quit Lexapro in June which I did cold turkey. They didn't tell me otherwise. I had dizziness for a month but that's it. I tried it back up on my own in September but quit after a week cause of the symptoms. Then with my Dr's help I quit booze. Forgetting about the issues with low sodium he strongly urge
  4. Looking for advice, or support from others with like experiences. We are helping a friend. Here is what we know of her history: Past history of lyme disease (Believed to be resolved years ago... neurologist says friend may still have it, but I personally don't believe the symptoms commonly diagnosed as lyme disease are actually lyme disease). More recently diagnosed with multiple sclerosis (about a year or so ago). December 2018 – Began steroids, and then doctor prescribed restoril to balance steroid effects. Beginning of July, 2019 – Friend wants to taper off both restoril and ster
  5. Hi, im asking for advice on 12.5mg lamotragine taper that i plan for the new year. ive been taking it for 8 weeks today as a mood stabiliser. i have felt better but that may also be a result of the tamazepam taper starting a few weeks later and the anxiety around the potential breakdown of my relationship being removed as he did infact leave. hes a lovely caring man though who just couldnt hear my distress ans thoughts of ending it all anymore...its been a really hard year and september/October/ november in particular were hard. pregnancy, miscarriage and precervical cancer all in
  6. Hi all, just been given a prescription of Gabapentin today to help me with pain/sleep as Diazepam/Temazepam/ higher doses of Seroquel doing nothing for the latter - have histamine intolerance though, thus came across this site and these posts [in undiagnosed1's introduction topic]. May I ask does Gabapentin decrease or increase histamine? It's unclear. Look forward to hearing from you. Kind regards. S
  7. Sorry this is complicated, but this is a general overview of my history with antidepressants. Overall the main problem I've dealt with most of my life is trouble sleeping. One part of it is that I can have a lot of difficultly quieting down my thoughts. Another current aspect is that my friends/roommates stay up all hours of the night, and I've been getting influenced by this way too much. Over the past number of years I feel that I gotten too dependent on doxylamine/diphenhydramine for sleep, and it can be limited in how much it helps due to how fast the tolerance builds up. My overall r
  8. I am on Cymbalta and Temazepam. I know conventional wisdom says Benzo taper first. I am in severe tolerance. I am afraid of total insomnia as I am in severe pain from cervical dystonia I believe caused by Cymbalta. Can I taper Cymbalta first?
  9. Hi I'm Kat At last after 25 years and after much begging my Mh team have said I can gradually withdraw from the cocktail of drugs I am taking. Starting a week on Friday. They have decided that the first med I should taper is the 30mg of Mirtazepine. They didn't explain why this particular drug should be the first to start with. They also didn't tell me what the lower dose will be. I take Diazepam, Risperidone, zopiclone and prn tamezepam. Any help would be appreciated so that I can make a decision whether to do what why MH team want me to do.
  10. hennie86

    Hennie86

    Moderator's note: Link to Hennie86's benzo forum thread I have used 5-htp in one time of my life without any problems so this time i thought, why not to try and now im thinking why on earth did i try. I had healthy nervous system back then and noticed it lifted my mood a bit(or it was placebo), now it´s very sensitive. What an impulsive thing to do to try that supplement, i just got an stupid idea to try, when i was suffering from depression one day and cried why my life is so grey and pointless. I even took half of the tablet, what an crazy amount 100 mgs would have been for me. Now it h
  11. I am new to this site and would like to introduce myself and get some support. I have been on antidepressants for 21 years and have struggled with them and trying to go off of them. I have always followed doctors advice and it has hurt me. Currently I tapered down to 10 mg of celexa very fast over the last year after many updoses to 80mg at one time. I have been at 10mg for 9 weeks and having horrible adrenaline all day and night. This began a few years ago and is getting worse. I was also directed to stop temazepam 15mg 9 days ago after 2 months of use. I didn't know it was so addicti
  12. Hi. I began suffering from pgad last week. It's quite awful. I arrived at this forum looking for information on this, and it seems many on here have had this problem. I am not currently on or coming off of antidepressants. I was on them as a teen (a long time ago). I'm 33. I was also on ativan and/or clonazepam, and temazepam, up until about a year and a half ago. I wish I could get back on one of these as I wonder if it wouldn't help--I saw a couple people on threads who I *think* were saying clonazepam helped. However, I don't think I could get one of these anyway, as doctors are so reluctan
  13. Hi there, I was prescribed 20 mg Temazepam for 10 years but discovered I`d reached a tolerance to it last August (2014). I asked my Dr to help me taper, who crossed me over to Diazepam 10mg. After managing to reduce to 7 mg, I became anxious, depressed and began to see suicide as my only option. My Dr suggested an AD but I`d had enough of drugs. As a last resort I booked myself into a detox clinic 10 weeks ago, which I now know was a big mistake, but having all faith in them at the time I tapered from the 7 mg Diazepam over 7 days. Since then I `m in terrible daily pain, with head press
  14. Hi All, I'm joining SA as a way to give and receive support as I work my way out of 14 years of poly-drug treatment for a "severe mental illness" diagnosed after I was involuntarily hospitalized in an extreme state in 2001. When I was released from the hospital, I was on Seroquel and Depakote, constipated, confused, sad and dopey. I slept all the time, gained weight, my hair fell out. Deemed in the depression cycle of bipolar disorder, I was prescribed Celexa (terrible headaches and nausea), then Effexor (caused me to lose consciousness after exercising), then Welbutrin. Lamictal and tril
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy